# SDR USAA2013030600009

- Difficulty date: March 2, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 11,479 hours, 4,322 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521400800
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - DELAMINATION ON FLOOR PANEL 151LF BETWEEN FR56 TO FR58 & BETWEEN Y623 TO -Y623.  REPLACED FLOOR PANEL 151LF IAW A319 SRM 53-02-00, FIG 209.
